# SDR YENA2024032100440

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 58,226 hours, 20,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1061, BOS-SJU. 'DURING DESCENT WE AND THE INFLGHT CREW SMELLED FUMES ALMOST LIKE A BLEACH SMELL AFTER TURNING PACK 1 OFF WE NO LONGER SMELLED ANYTHING; COMPLIED WITH INF. NOTICE 2017-T015 SECTION A,ISOLATED FAULT TO TYPE 10(A) 1C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D AIRCRAFT IS OK FOR SERVICE (LEVEL A TEMPORARY ODOR) .'
